MathSciNet Relay Station
MathSciNet bibliographic data
MR400409 (53 #4243) 60J35 (47D05)
Leviatan, T. Perturbations of Markov processes. J. Functional Analysis 10 (1972), 309–325.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement